# SDR USAA2013081900028

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 41,430 hours, 22,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT RT SERVICE DOOR EXIT LIGHT COVER NOT ATTACHED.  MX REPLACED AND SECURED EXIT LIGHT COVER AT AFT RT SERVICE DOOR.  OPS NORMAL. REF MPPM 541-01-10.
